Please use this identifier to cite or link to this item:
Title: On zeros of discrete orthogonal polynomials
Authors: Zarkh, A
Keywords: Discrete orthogonal polynomials;Charlier polynomials;Krawtchouk polynomials;Meixner polynomials;Hahn polynomials;Zeros
Issue Date: 2009
Publisher: Elsevier Science
Citation: Journal of Approximation Theory, 156(2), 121 - 141, 2009
Abstract: We exploit difference equations to establish sharp inequalities on the extreme zeros of the classical discrete orthogonal polynomials, Charlier, Krawtchouk, Meixner and Hahn. We also provide lower bounds on the minimal distance between their consecutive zeros.
Description: This article is available open access through the publisher’s website at the link below. Copyright @ 2008 Elsevier Inc.
ISSN: 0021-9045
Appears in Collections:Publications
Dept of Mathematics Research Papers
Mathematical Sciences

Files in This Item:
File Description SizeFormat 
Notice.pdf40.54 kBAdobe PDFView/Open

Items in BURA are protected by copyright, with all rights reserved, unless otherwise indicated.